# SDR SWAA2022032275591

- Difficulty date: October 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 767+2 TO 787; RBL 27; WL 154; SPLASH SHIELD HAS CORROSION ON UPPER AND LOWER SURFACE / REMOVED SPLASH SHIELD @ AFT CARGO F.S. 767+2 TO 787; RBL 27 FOUND TO BE 'OUT OF LIMITS' ORIGINAL 'T' =.050. REMAINING 'T' =.042; LOSS=.008. RECIEVED NEW SHIELD P/N 146A8127U2 SI # 7531132 LOCATED & DRILLED NEW SHIELD. INSTALLED NEW SHIELD. APPLIED CIC TO NEW INSTALLED SHIELD. ALL ACTIONS ARE IAW B737 SRM 51-10-02-0G-0; 51-40-02-0G-0; 51-40-05-0G-0; 51-40-06-0G-0; AMM 51-21-91-620-802; BOEING DWG'S 146A8127 REV - & DWG # 146A0081 REV A. P/N 146A3127U12 SI # 7531132 A-TAG # WN 7041 AAR TOOL # 36644 DUE 09 SEP 20.
